Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 52, Pages 2773-2786
http://dx.doi.org/10.1155/S0161171204312469

The distribution of Mahler's measures of reciprocal polynomials

Department of Mathematics, The University of Texas at Austin, 1 University Station C1200, Austin 78712 025, TX, USA

Received 29 May 2003; Revised 4 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher D. Sinclair, “The distribution of Mahler's measures of reciprocal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 52, pp. 2773-2786, 2004. https://doi.org/10.1155/S0161171204312469.